# SDR DXTA2024010210476

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 7,733 hours, 4,502 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8221109020
- Part serial: 46Y0GR
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THRU 18,000, AN EFIS MISCOMPARE CAS MESSAGE DISPLAYED FOLLOWED BY AN ALT MISCOMPARE BOX.  COMPARING 3 SYSTEMS, DTEREMINED THE LT SIDE ADC AT FAULT.  ALTITUDE & AIRSPEED WERE BOTH INCORRECT. STOPPED CLIMB & DESCENDED TO FL 200.  HAD MANY CASCADING CAS MESSAGES ASSOCIATED WITH A FAILED ADC.  AP STAB TRIM FAIL AMBER MACH TRIM FAIL AMBER YAW DAMPER FAIL AMBER  SPOILER FAULT CYAN STAB TRIM FAULT CYAN R ENG THRUST FAULT CYAN L ENG THRUST FAULT CYAN  REVERTED ADC TO ADC 2 & DIVERTED.  REMOVED AND REPLACED #1 ADC IAW CL-350 AMM 34-13-01; OPS CHECKED GOOD.
